# SDR 9PRR2015FA0000283

- Difficulty date: June 23, 2015
- Submitted: June 23, 2015
- Operation: General aviation
- Aircraft: N401PS
- Make and model: Mooney M20R
- Aircraft serial: 290401
- Aircraft time: 753 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 0110108000
- Part serial: 86850828
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

PILOT REPORTED ODOR OF SMOKE. MFD SCREEN FAILED.
